Skip to content

Announcements

Home Blood Pressure Monitors: Tracking Made Easier

Pressures not falling in the less than 120/80 range? See our High Blood Pressure Health Center for information about symptoms and treatment.


Lisinopril
avatar
An_246390 posted:
I have been taking lisinopril for 5 years but recently in the last 3 months I have an unexplained rash on my arms that does not go away. I went ooff lisinopril for 3 days and it seemed to clear up but went back on it and the rash reappeared. I am out of town so I cannot go see my doctor at this time. Does anyone else have this side effect and have any options for a replacement. This drug has been very effective in managin my BP.
Was this Helpful?
0 of 0 found this helpful
Reply
 
avatar
billh99 responded:
A rash is one of the possible side effects listed on the inserts.
 
avatar
Haylen_WebMD_Staff replied to billh99's response:
Here is additional information on your medication from the WebMD Drugs & Medication Center:

Lisinopril: Side Effects, Usage, Warnings, Interactions


There are over 3,000 user reviews of the drug as well.

Even though you are out of town, you can give your doctors office a call - he might be able to prescribe an optional drug that you can fill even if you are out of town.

Safe travels!

Haylen
 
avatar
derfberger responded:
took lisinopril 40 mgs for 6 months. Then after switching to a cardiologist was put on 20 mgs plus hydrochlorothiazide ( diuretic). Did the job but developed a slight cough that woke me up at night. Also my creatine went up. Dr said no connection . Kaiser study says different 7% of those who took Lisinopril had as much as a 30% increase in Creatin leverl.

So he switched me to Losartan plus HCTZ. similar but not exactly an ACE inhibitor

No more cough. B P normal


Helpful Tips

White Coat BP tip
Everyone is different. I showed this. I quit drinking coffee on mornings when I go to the Dr. or when doing BP test. You can have coffee ... More
Was this Helpful?
1 of 1 found this helpful